Compare to the active ingredient in Children’s Tylenol® Oral Suspension. GoodSense® Children’s Pain & Fever, Cherry Flavor, contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years.
GoodSense® Children’s Pain & Fever, Cherry Flavor, temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache. A dosage cup is included with this product.
Active ingredient (in each 5 mL): Acetaminophen 160 mg, pain reliever/fever reducer